Format

Send to:

Choose Destination
See comment in PubMed Commons below
Case Rep Dermatol. 2013 Mar 12;5(1):69-72. doi: 10.1159/000350288. Print 2013 Jan.

Eruptive Nevi Mimicking Wart-Like Lesions under Selective BRAF Inhibition in a 37-Year-Old Female Melanoma Patient.

Author information

  • 1Department of Dermatology, Klinikum Ludwigshafen, Ludwigshafen am Rhein, Germany.

Abstract

BACKGROUND:

The BRAF inhibitor vemurafenib is state of the art in therapy of patients with malignant melanoma in non-resectable stage III or stage IV and evidence of oncogenetic BRAF mutation. Multiple cutaneous side effects like rash and keratoacanthoma-like lesions have been described so far.

CASE REPORT:

We report a patient who presented multiple wart-like lesions under therapy with vemurafenib. Histologically we have seen multiple melanocytic nevi with a wart-like appearance. One melanoma in situ developed on the left forearm.

CONCLUSIONS:

Eruptive nevi and induction of melanoma may be a further side effect in patients undergoing a therapy with BRAF inhibitors.

KEYWORDS:

BRAF inhibitor; Eruptive nevi; Melanoma; Melanoma in situ; Side effects; Vemurafenib; Wart-like lesions; Zelboraf

PMID:
23626542
[PubMed]
PMCID:
PMC3617885
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for S. Karger AG, Basel, Switzerland Icon for PubMed Central
    Loading ...
    Write to the Help Desk